# SDR LR7A2023120603336

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 16,173 hours, 9,725 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D, J

## Discrepancy

DURING SCHEDULED FLIGHT WHEN GEAR WAS SELECTED UP, NOSE GEAR SHOWED IN TRANSIT.  AN EMERGENCY WAS DELARED AND FUEL DUMPED.  / NOSE LANDING GEAR UPLOCK AND UPLOCK SWITCH CLEANED.
